# SDR AALA202104079014

- Difficulty date: March 25, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 35,612 hours, 14,399 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO BULKHEAD ATTACH ANGLE CORRODED AT STA 500I. REPLACED ATTACH ANGLE IN THE FORWARD CARGO BULKHEAD.
